Universal models via embedding and reduction for locally conformal symplectic structures

  1. Marrero, J.C. 1
  2. Torres, D.M. 2
  3. Padrón, E. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidade de Lisboa
    info

    Universidade de Lisboa

    Lisboa, Portugal

    GRID grid.9983.b

Revista:
Annals of Global Analysis and Geometry

ISSN: 0232-704X

Ano de publicación: 2011

Volume: 40

Número: 3

Páxinas: 311-337

Tipo: Artigo

Exportar: RIS
DOI: 10.1007/s10455-011-9259-z SCOPUS: 2-s2.0-80052038806 GOOGLE SCHOLAR
Fonte de datos: Scopus